# SDR DALA2023092507859

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR CUSP WEB UPPER AND LOWER FACE BTW STA=541 TO 560 FROM X=-58 TO X=-54, STA=598 TO 617 FROM X=-58 TO X=-54, STA=620 TO 630 FROM X=-58 TO X=-54, STA=636 TO 655 FROM X=-55 TO X=-46, AND BTW STA=655 TO STA=674 FROM X=-55 TO X=-46 RH SIDE AT PAX CABIN. SUMMARY OF NRC 00549: CORROSION LEVEL 2. CUSP WEB UPPER AND LOWER FACE BTW STA=541 TO 560 FROM X=-58 TO X=-54, STA=598 TO 617 FROM X=-58 TO X=-54, STA=620 TO 630 FROM X=-58 TO X=-54, STA=636 TO 655 FROM X=-55 TO X =-46 WERE REPAIRED AND REPLACED PER B717 SRM 53-00-55-2R PROCEDURE 4 FIGURE 216 AND DWG 9910151 REV CH, BTW STA=655 TO STA=674 FROM X=-55 TO X=-46 WAS REPAIRED WITH NRC 00619. (LP #2983810)
